# SDR 9702089936

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- Engine: Pwa JT8D9
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 35,843 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 75 KNOTS, THE LEFT ENGINE EPR, FUEL FLOW, AND N1 INDICAITONS BEGAN FLUCTUATING.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL CONTROL.  RAN ENGINE TO TAKEOFF POWER AND ALL PARAMETERS WERE NORMAL.
